# SDR CALA2024122001597

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,242 hours, 28,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L EMER EXIT ECAM UPON ENTERING AIRCRAFT NOTICED EMER EXIT HANDLE COVER WAS OFF AND SITTING ON GROUND INCORRECTLY LABELED AS TRIM (LOGPAGE# 3241711). REINSTALLED FWD DOOR L EMER EXIT HANDLE COVER AND OPS CHECKED EMER DOOR PROX SWITCH REF AMM 52-22-00. FAULT CORRECTED
